# SDR 5300121903

- Difficulty date: December 18, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- Aircraft time: 713 hours, 502 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Part number: 55657562
- Condition: Broken
- Location: Elevator
- Part time: 713 hours, 502 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT TOOK EXCESSIVE NOSE DOWN PITCH TRIM ON TAKEOFF AND IN FLIGHT.
